MAUDE Adverse Event Report: ZIMMER SWITZERLAND MANUFACTURING GMBH BIOLOX DELTA, CERAMIC FEMORAL HEAD, L, 36/+3.5, TAPER 12/14; BIOLOX DELTA CERAMIC FEMORAL HEAD

ZIMMER SWITZERLAND MANUFACTURING GMBH BIOLOX DELTA, CERAMIC FEMORAL HEAD, L, 36/+3.5, TAPER 12/14; BIOLOX DELTA CERAMIC FEMORAL HEAD
Model Number N/A
Health Effect - Clinical Code Pain (1994)
Date of Event 07/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medical products: allofit it alloclassic, shell for acetabulum, uncemented, 52/ii; catalog#: 00-8755-052-02; lot#: 2737388.Avenir muller, stem, standard, uncemented, ha, 4, taper 12/14; catalog#: 01.06010.004; lot#: 4020629.Liner neutral 36 mm i.D.Size ii for use with 52 mm o.D.Size ii shell; catalog#: 00-8751-010-36; lot#: 62519395.Allofit it alloclassic, shell for acetabulum, uncemented, 50/hh; catalog#: 00-8755-050-00; lot#: 2756567.Therapy date: unknown.The manufacturer did not receive x-rays for review.Other documents were received and will be reviewed as part of ongoing investigation.Where lot numbers were received for the devices, the device history records were reviewed and found to be conforming.A cause for this specific event cannot be ascertained from the information provided.As soon as supplemental information becomes available an updated report will be submitted.Zimmer biomet¿s reference number of this file is (b)(4).
 
Event or Problem Description
Patient was implanted on the right side and 7 years post implantation started experiencing pain, severe limp and difficulty with adls.No intervention has been reported yet.A leg discrepancy of 0.8 cm has been reported.
 
Event or Problem Description
Note: in one of the follow-up responses in the complaint, it was stated that the left hip caused the pain and limping, not the right hip (which is where zb devices are implanted).Because of this, it is now clear that the complained products are not zimmer biomet products.Therefore, please delete this report from your system: (b)(4) / mfr: 0009613350-2021-00404-1.
 
Additional Manufacturer Narrative

Brand Name
BIOLOX DELTA, CERAMIC FEMORAL HEAD, L, 36/+3.5, TAPER 12/14
Common Device Name
BIOLOX DELTA CERAMIC FEMORAL HEAD
Manufacturer (Section D)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12317962
Report Number0009613350-2021-00404
Device Sequence Number14528513
Product Code LZO
UDI-Device Identifier00889024430372
UDI-Public00889024430372
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K071535
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2024
Device Model NumberN/A
Device Catalogue Number00-8775-036-03
Device Lot Number2735781
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2021
Supplement Date Received by Manufacturer10/29/2021
Initial Report FDA Received Date08/13/2021
Supplement Report FDA Received Date11/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/10/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale
Patient Weight112 KG